# SDR TWAA0102402

- Difficulty date: November 8, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION IN THE SEAT TRACK AT RBL 24, AT STA 247 AND FROM STA 206 TO 210.  CUT OUT TRACK AT BOTH LOCATIONS AND INSTALLED NEW TRACK PER SRM 53-05, FIG F.
